MathSciNet Relay Station
MathSciNet bibliographic data
MR1901484 35K65 (35B40 35D05 35K55 35Q53)
Zhang, Hui Existence of weak solutions for a degenerate generalized Burgers equation with large initial data. Acta Math. Sci. Ser. B Engl. Ed. 22 (2002), no. 2, 241–248.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement